Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A no-go theorem for Poincare-invariant networks
Stockholm University, Nordic Institute for Theoretical Physics (Nordita).ORCID iD: 0000-0002-2515-3842
Number of Authors: 12015 (English)In: Classical and quantum gravity, ISSN 0264-9381, E-ISSN 1361-6382, Vol. 32, no 20, article id 207001Article in journal (Refereed) Published
Abstract [en]

I explain why there are no Poincare-invariant networks with a locally finite distribution of nodes and links in Minkowski-spacetime of any dimension.

Place, publisher, year, edition, pages
2015. Vol. 32, no 20, article id 207001
Keywords [en]
Lorentz-invariance, networks, discretization, Quantum Science & Technology
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:su:diva-176178DOI: 10.1088/0264-9381/32/20/207001ISI: 000362283000014OAI: oai:DiVA.org:su-176178DiVA, id: diva2:1375895
Available from: 2019-12-06 Created: 2019-12-06 Last updated: 2019-12-06Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Hossenfelder, Sabine
By organisation
Nordic Institute for Theoretical Physics (Nordita)
In the same journal
Classical and quantum gravity
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 3 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf